|Is bloating a side effect of ATRIPLA?
Sep 4, 2009
I was diagnosed HIV+ 6 months ago. CD4 count is 44, viral load is 185,000. I've been on ATRIPLA for 6 weeks. I feel much, much better now. What a difference!!! But I have recently had problems with my stomach bloating. It comes and goes. Very uncomfortable. Is this a side effect of ATRIPLA?
Response from Dr. Henry
Many conditions can cause abdominal bloating even in the general populations. Some of the components of Atripla (such as the tenofovir) can contribute to bloating. Lactose intolerance, gluten sensitivity, H pylori infection and many other conditions can contribute to bloating/gas so an evaluation is often warranted. KH
Does Truvada and Stocrin work for me?
- Is It Difficult For A Man To Contract Hiv From A Woman Through Normal Vaginal Intercourse?
- Acute Hiv Symptoms After 4 Weeks
- Can Nurses Contract Hiv Working With Patients?
- Does Hiv Create Warts On Your Hand?
- Is There Anyway To Tell If You Have Hiv Without Being Tested?
- What Can Be Mistaken For Hiv Symptoms?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.